# SDR ASAA95012

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 303
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  RELAMPED AND LIGHT OPERATED NORMALLY.  (W)
